| Catalog Number |
10-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "inner and outer capsular rupture".This record is for the right side.Device remains implanted and it is unknown if the device will be returned.
Event or Problem Description
Healthcare professional reported "inner and outer capsular rupture".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
Additional, corrected and/or changed data: b.5, d.6b, h.6.